# SDR R61A2021032000257

- Difficulty date: March 3, 2021
- Submitted: March 20, 2021
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 36,619 hours, 27,359 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR CLIP AT FR 88 BETWEEN STR 27-28 RH.  SHEAR CLIP AT FR 88 BETWEEN STR 27-28 RH FOUND CORRODED, HAS BEEN REMOVED AND REPLACED IAW ERJ 170 SRM 51-41-01
